MathSciNet Relay Station
MathSciNet bibliographic data
MR148722 18.20
Atiyah, M. F. Characters and cohomology of finite groups. Inst. Hautes Études Sci. Publ. Math. No. 9 1961 23–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement